Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutators of singular integrals with $C^{1}$-kernels


Authors: E. B. Fabes, W. Littman and N. M. Rivi猫re
Journal: Proc. Amer. Math. Soc. 48 (1975), 397-402
MSC: Primary 47G05; Secondary 44A25
DOI: https://doi.org/10.1090/S0002-9939-1975-0377601-8
MathSciNet review: 0377601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The commutator of two Calder贸n-Zygmund singular integral operators is shown to be smoothing of order one under reduced smoothness assumptions on the kernels.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 44A25

Retrieve articles in all journals with MSC: 47G05, 44A25


Additional Information

Keywords: Singular integrals, commutator
Article copyright: © Copyright 1975 American Mathematical Society